# SDR C2XA09SH299

- Difficulty date: September 14, 2009
- Submitted: September 14, 2009
- Operation: Air carrier
- Aircraft: N27152
- Make and model: Emb EMB-145XR
- Aircraft serial: 145759
- Aircraft time: 17,081 hours, 9,059 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - EMERGENCY LIGHT INVERTER NR 6 IS INOP.  REMOVED AND REPLACED NR 6 INVERTER IAW EMB 145XR AMM 33-50-11.  AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
